MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA FOLEY CATHETER SILICONE COATED

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA FOLEY CATHETER SILICONE COATED
Model Number 123626A
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was a balloon rupture in the catheter.It was reported that customer used another catheter.
 
Event or Problem Description
It was reported that there was a balloon rupture in the catheter and stated that customer used another catheter.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It was unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be for this failure mode could be user related (example: contact with sharp object)/ exposure to petrolatum based products mechanical failure/operator error.The lot number was unknown; therefore, the device history record could not be reviewed.A review of the device labeling have been conducted for investigation purposed."sterile unless package is opened or damaged.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage latex and may cause balloon burst.Do not aspirate urine through the drainage funnel wall.Single patient use only.Do not reuse and resterilize.For urological use only.Use luer slip syringe.Do not use needle.To deflate catheter balloon: gently insert a syringe in the catheter valve.Never use more force than is required to make the syringe ¿stick¿ in the valve.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen.If permitted by hospital protocol, the may be cut off.If this fails, contact an adequately trained professional for assistance, as directed by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARDIA FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11378737
Report Number1018233-2021-00806
Device Sequence Number3803940
Product Code KOD
UDI-Device Identifier00801741095245
UDI-Public(01)00801741095245
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number123626A
Device Catalogue Number123626A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;